# SDR SWAA051807

- Difficulty date: June 19, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 29,800 hours, 24,837 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Part serial: 99342H5353
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  CLIMBING THROUGH 20,000FT NOTICED LARGE CRACK DEVELOPING ON R1 COCKPIT WINDSHIELD.  REMOVED AND REPLACED R1 WINDOW & HEAT CONTROLLER PER MM.
